# SDR AMTA200600454

- Difficulty date: July 28, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Inoperative
- Location: Flt Management
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FMC CONTROL HEAD INOPERATIVE.  RESET C/B AND PERFORMED BITE OPS CHECK NORMAL. (K)
